# SDR ASAA2012071192532

- Difficulty date: July 1, 2012
- Submitted: July 17, 2012
- Operation: Air carrier
- Aircraft: N565AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 21,571 hours, 6,697 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Connector
- Part number: 2042M67P02
- Part serial: FFFB0289
- Condition: Dirty
- Location: Nr1 Engine
- Part time: 19,626 hours, 6,583 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE HAS EXPERIENCED A LARGE, SUDDEN INCREASE IN CRUISE DELTA EGT.  FUEL FLOW AND CORE SPEED HAVE REMAINED STABLE.   ACCOMPLISHED T49.5 PROBE AND EGT SYSTEM INSPECTION, REF MM 77-21-01-200-801-F00.  FOUND SLIGHTLY HIGH RESISTANCE BETWEEN PIN H AND PIN LOWER CASE A OF 15.6 OHMS ON CONNECTOR J9 DP0909.  CLEANED CONNECTOR REF MM 70-70-01, SUBSEQUENT READING OF 5.95 OHMS AFTER CLEANING IS WITHIN LIMITS.  ALL INSULATION RESISTANCE VALUES WITHIN LIMITS.
